MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-4009
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 5.5 yrs postop the initial l tka this patient was scheduled for a revision due to increase wear.During surgery we noticed that the insert was moving within the tibial tray.The poly was removed and a new size 4 / 9mm neutral was inserted and still had the same issue the poly appeared not to be locking into the tibial tray.Patient was last known to be in stable condition following the event.Devices are expected to be returned for evaluation.
 
Additional Manufacturer Narrative
Product has been received by exactech and the investigation is complete - see details below.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2021-00703.The revision reported was likely the result of third body wear, instability, patient-related conditions, or any combination of these possibilities, which led to polyethylene wear.The reported movement of the in-situ tibial insert in the tibial tray may have been the result of the worn locking mushroom and tibial insert subsidence in the tibial tray.The reported intra-operative seating difficulty may have been the result of incomplete/off-axis insertion of the tibial insert into the tibial tray, which may have allowed motion of the tibial insert in the tibial tray.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.Furthermore, the most probable root cause associated with the reported event of "assembly/seating difficulty¿ is associated with assembling or seating a polyethylene component during implantation.(d10) concomitant medical products: optetrak tibial tray cem sz 4f / 4t (cat# 200-04-44 / serial# (b)(6)); femoral component cr, cemented size 4 (cat# 02-010-04-0340 / serial# (b)(6)); optetrak 3 peg patella cem, 38mm (cat# 200-02-38 / serial# (b)(6)).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20820481
Report Number1038671-2024-04554
Device Sequence Number18051576
Product Code JWH
UDI-Device Identifier10885862174444
UDI-Public10885862174444
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-47-4009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale